Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Transcendental equation for the Schrödinger equation

Author: J. R. M. Radok
Journal: Math. Comp. 14 (1960), 276-278
MSC: Primary 81.00
MathSciNet review: 0115646
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Onoe, Tables of Modified Quotients of Bessel Functions of the First Kind for Real and Imaginary Arguments, Columbia University Press, New York, 1958. MR 0095590 (20:2092)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 81.00

Retrieve articles in all journals with MSC: 81.00

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society